IJPAM: Volume 26, No. 3 (2006)

NO-ARBITRAGE IN ${L^p}$-PROBABILITY SPACES

George Stoica
Department of Mathematical Sciences
University of New Brunswick
P.O. Box 5050, Saint John NB, E2L 4L5, CANADA
e-mail: stoica@unbsj.ca


Abstract.We prove the fundamental theorem of asset pricing in finite discrete time and for finitely many stocks using the topology generated by the order convergence in $L^p$-spaces, $p\geq 1$.

Received: December 12, 2005

AMS Subject Classification: 91B24, 91B26, 91B28

Key Words and Phrases: no arbitrage, asset pricing, order topology

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 3